# SDR CALA2025011701944

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 94,967 hours, 13,539 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 60920001
- Condition: Broken
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ENG 2 EGT FLUX DRAMATICA LLY JUST AFTER TO POWER  SET. NO OVERTE MP INDICAT ED. OTHER ENG PARAM S DEBRIEFED FLIGHT CREW ALL OTHER INDICATIONS WERE NORMAL EGT WAS INTERMITTENT HAVING FLUCUATIONS. INTERROGATED MAINTENANCE MESSAGES CH. 71 AND FOUND AUTO AND MANUAL EVENTS SHOWING THE RT ENG. EGT HIGH COMPARED TO THE LT. PERFORMED FIM TASK 77-21 FT 806 AND FOUND UPPER THERMOCOUPLE HARNESS TERMINAL AT 11 O'CLOCK POSITION BROKEN. REPLACED UPPER HARNESS REF AMM 71-21-02 UP TO STEP 3G. OPS TEST FOR THE EGT INDICATION SYS IS REQUIRED REF AMM 77-21-00-715-012-H00.PARTS USED:  64-7721-3-0006,QTY :1 PERFORMED AMM TASK 77-21-00-715-012-H00 FOR EGT OPS CK. INDICATION STABLE AT IDLE POWER ON #2 ENG.
